# SDR BSYA201401

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N2137S
- Make and model: Cessna 210L
- Aircraft serial: 21061098
- Aircraft time: 13,907 hours
- Engine: Cont IO520L
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

20 MILES FROM ADS, PILOT NOTICED LOSING POWER FROM THE ENG & STARTED FLUTTERING & MISFIRING.  PILOT DECLARED AN EMERGENCY WITH ADS TOWER.  PILOT WAS ABLE TO KEEP THE ENG FROM QUITTING & WAS ABLE TO RESTORE BACK TO FULL POWER.  PILOT UPDATED ADS AIRPORT & WAS ABLE TO LAND SAFELY AT ADS WITHOUT INCIDENT.  NO EMERGENCY VEHICLES WERE DISPATCHED, MAINTENANCE IS INSPECTING.
